| Model Number |
3389S-40 |
| Medical Device Problem Codes |
Bent (1059); Device Damaged Prior to Receipt by User (1570)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a health care provider (hcp) via a manufacturer representative (rep) regarding a patient who was implanted with a neurostimulator.It was reported that the plastic lead tip was askew when the hcp took it out so they used a new lead to complete the operation to avoid any adverse effect.The event was considered resolved following the replacement.There was no known impact or consequence to the patient.No further complications were reported/anticipated.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information indicated the lead was bent out of box.No further complications were reported/anticipated.